# SDR DL72W953109

- Difficulty date: July 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2820W
- Make and model: Boeing 727247
- Aircraft serial: 21058
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Vert Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING D-2 LETTER CHECK - .75 INCH CRACK IN VERT STAB  SKIN RT SIDE JUST AFT OF NR 2 ENG NOSE COWL AT PANEL 9516 .  REPAIRED PER M/M 54-30-0, PG 801-802.
